# SDR ASAA2013050194785

- Difficulty date: May 1, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C3393215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL MANIFOLD ASSY LOWER CHORD SPLICE PLATE AT 400 POSITION CORRODED. REMOVED CORROSION, CHECKED OUT OF LIMITS IAW SRM 53-60-71, R & R SPLICE ANGLE IAW SRM 51-40-02.
